# SDR FDEA201308151932

- Difficulty date: August 15, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310N30334
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT MOUNT LOWER HANGER FITTING BUSHING HOLES FOUND OVERSIZE AFTER EXISTING BUSHING REMOVAL.  REPAIRED IAW EA F-7120 - 301912.
